Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Brownish discharge, cramping. Due to delay in implanon removal?

I am close to then end for my implanon to be taken out and I started having brown discharge not spotting it was like I was on my period but it was brown and I had some cramping tow days later I can on my period which lasted five to six days now Ive been off my period for about a week now and I m having brown discharge again and I m not sure it that normal because it never happened to me before
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thank you for posting your question here, I will try to answer it to the best of my abilities.

Brown discharge before and after period isnt something abnormal, it means that some of your blood didnt come out during your period, its coming out late. That is what makes it brown in colour and not bright red.
So dont worry, it is normal.

I hope this answered your question.
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor